Search Results

There are 3000987 results for: content related to: Interstitial and pseudo gaps in models of Peano Arithmetic

  1. Moving Intersticial Gaps

    Mathematical Logic Quarterly

    Volume 48, Issue 2, February 2002, Pages: 283–296, James H. Schmerl

    Article first published online : 10 DEC 2001, DOI: 10.1002/1521-3870(200202)48:2<283::AID-MALQ283>3.0.CO;2-#

  2. On Interstices of Countable Arithmetically Saturated Models of Peano Arithmetic

    Mathematical Logic Quarterly

    Volume 43, Issue 4, 1997, Pages: 525–540, Nicholas Bamber and Henryk Kotlarski

    Article first published online : 13 NOV 2006, DOI: 10.1002/malq.19970430408

  3. Strongly maximal subgroups determined by elements in interstices

    Mathematical Logic Quarterly

    Volume 49, Issue 1, January 2003, Pages: 101–108, Teresa Bigorajska

    Article first published online : 16 JAN 2003, DOI: 10.1002/malq.200310010

  4. A new set of design aids for groups of four cylindrical silos due to interstice and internal loadings

    The Structural Design of Tall and Special Buildings

    Volume 18, Issue 2, March 2009, Pages: 149–169, S. Bahadir Yuksel and Serkan Arikan

    Article first published online : 23 AUG 2007, DOI: 10.1002/tal.399

  5. Bounded Scott Set Saturation

    Mathematical Logic Quarterly

    Volume 48, Issue 2, February 2002, Pages: 245–259, Alex M. McAllister

    Article first published online : 10 DEC 2001, DOI: 10.1002/1521-3870(200202)48:2<245::AID-MALQ245>3.0.CO;2-7

  6. Automorphisms of Models of True Arithmetic: More on Subgroups which Extend to a Maximal One Uniquely

    Mathematical Logic Quarterly

    Volume 46, Issue 1, January 2000, Pages: 111–120, Henryk Kotlarski and Bożena Piekart

    Article first published online : 4 FEB 2000, DOI: 10.1002/(SICI)1521-3870(200001)46:1<111::AID-MALQ111>3.0.CO;2-E

  7. Automorphism group actions on trees

    Mathematical Logic Quarterly

    Volume 50, Issue 1, January 2004, Pages: 71–76, Alexandre Ivanov and Roman Kossak

    Article first published online : 26 NOV 2003, DOI: 10.1002/malq.200310078

  8. Automorphisms of Countable Recursively Saturated Models of PA: Open Subgroups and Invariant Cuts

    Mathematical Logic Quarterly

    Volume 41, Issue 1, 1995, Pages: 138–142, Henryk Kotlarski and Bozena Piekart

    Article first published online : 13 NOV 2006, DOI: 10.1002/malq.19950410112

  9. Biarum - species text

    Curtis's Botanical Magazine

    Volume 25, Issue 1, February 2008, Pages: 18–118,

    Article first published online : 1 APR 2008, DOI: 10.1111/j.1467-8748.2007.00608.x

  10. Hydrogen Internal Friction and Interaction of Solute Atoms in Niobium- and Vanadium-Based Alloys

    physica status solidi (b)

    Volume 212, Issue 1, March 1999, Pages: 65–80, M. S. Blanter and E. Granovskiy

    Article first published online : 25 MAR 1999, DOI: 10.1002/(SICI)1521-3951(199903)212:1<65::AID-PSSB65>3.0.CO;2-1

  11. Envelopes, indicators and conservativeness

    Mathematical Logic Quarterly

    Volume 52, Issue 1, January 2006, Pages: 51–70, Andrés Cordón-Franco, Alejandro Fernández-Margarit and F. Félix Lara-Martín

    Article first published online : 27 DEC 2005, DOI: 10.1002/malq.200410055

  12. Error diffusion using a band-based Peano scan

    Systems and Computers in Japan

    Volume 29, Issue 9, August 1998, Pages: 32–42, Kazuto Terada, Masashi Tamura and Masayuki Saito

    Article first published online : 6 JAN 1999, DOI: 10.1002/(SICI)1520-684X(199808)29:9<32::AID-SCJ4>3.0.CO;2-K

  13. Binding and reversibility of Thermobifida fusca Cel5A, Cel6B, and Cel48A and their respective catalytic domains to bacterial microcrystalline cellulose

    Biotechnology and Bioengineering

    Volume 84, Issue 2, 20 October 2003, Pages: 151–159, Hyungil Jung, David B. Wilson and Larry P. Walker

    Article first published online : 18 JUL 2003, DOI: 10.1002/bit.10743

  14. Multiple solutions of semilinear degenerate elliptic boundary value problems

    Mathematische Nachrichten

    Volume 284, Issue 1, January 2011, Pages: 105–123, Kazuaki Taira

    Article first published online : 22 DEC 2010, DOI: 10.1002/mana.200710210

    Corrected by:

    Erratum: Multiple solutions of semilinear degenerate elliptic boundary value problems

    Vol. 284, Issue 7, 931, Article first published online: 12 APR 2011

  15. Game representations of classes of piecewise definable functions

    Mathematical Logic Quarterly

    Volume 57, Issue 1, February 2011, Pages: 95–112, Luca Motto Ros

    Article first published online : 2 FEB 2011, DOI: 10.1002/malq.200910124

  16. On properness and related properties of quasilinear systems on unbounded domains

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 1048–1082, Stefan Krömer and Markus Lilli

    Article first published online : 5 MAY 2011, DOI: 10.1002/mana.200810145

  17. Singularities of o-minimal Peano derivatives

    Mathematische Nachrichten

    Volume 283, Issue 6, June 2010, Pages: 828–845, Andreas Fischer

    Article first published online : 28 APR 2010, DOI: 10.1002/mana.200710023

  18. Compact Metric Spaces and Weak Forms of the Axiom of Choice

    Mathematical Logic Quarterly

    Volume 47, Issue 1, January 2001, Pages: 117–128, Kyriakos Keremedis and Eleftherios Tachtsis

    Article first published online : 8 JAN 2001, DOI: 10.1002/1521-3870(200101)47:1<117::AID-MALQ117>3.0.CO;2-N

  19. Unions and the axiom of choice

    Mathematical Logic Quarterly

    Volume 54, Issue 6, December 2008, Pages: 652–665, Omar De la Cruz, Eric J. Hall, Paul Howard, Kyriakos Keremedis and Jean E. Rubin

    Article first published online : 4 NOV 2008, DOI: 10.1002/malq.200710073

  20. Solutions with boundary-layers and spike-layers to singularly perturbed quasilinear Dirichlet problems

    Mathematische Nachrichten

    Volume 267, Issue 1, April 2004, Pages: 12–36, Zongming Guo

    Article first published online : 8 MAR 2004, DOI: 10.1002/mana.200310150